RefDoc
Haut

Faire une nouvelle recherche
Make a new search
Lancer la recherche


Titre du document / Document title

Recurrence triangle for Adomian polynomials

Auteur(s) / Author(s)

DUAN Jun-Sheng (1) ;

Affiliation(s) du ou des auteurs / Author(s) Affiliation(s)

(1) College of Science, Shanghai Institute of Technology, Shanghai 201418, CHINE

Résumé / Abstract

In this paper a recurrence technique for calculating Adomian polynomials is proposed, the convergence of the series for the Adomian polynomials is discussed, and the dependence of the convergent domain of the solution's decomposition series Σn―0un on the initial component function u0 is illustrated. By introducing the index vectors of the Adomian polynomials the recurrence relations of the index vectors are discovered and the recurrence triangle is given. The method simplifies the computation of the Adomian polynomials. In order to obtain a solution's decomposition series with larger domain of convergence, we illustrate by examples that the domain of convergence can be changed by choosing a different u0 and a modified iteration.

Revue / Journal Title

Applied mathematics and computation    ISSN  0096-3003   CODEN AMHCBQ 

Source / Source

2010, vol. 216, no4, pp. 1235-1241 [7 page(s) (article)] (28 ref.)

Langue / Language

Anglais

Editeur / Publisher

Elsevier, Amsterdam, PAYS-BAS  (1975) (Revue)

Mots-clés anglais / English Keywords

Triangle

;

Numerical analysis

;

Applied mathematics

;

Non linear operator

;

Decomposition method

;

Iteration

;

Domain decomposition

;

Convergence

;

Polynomial

;

Recurrence relation

;

Transcendental equation

;

Difference equation

;

Boundary value problem

;

Multigrid

;

Partial differential equation

;

Initial value problem

;

Mots-clés français / French Keywords

Triangle

;

47Hxx

;

65Q05

;

65N55

;

65M55

;

Analyse numérique

;

Mathématiques appliquées

;

Opérateur non linéaire

;

Méthode décomposition

;

Itération

;

Décomposition domaine

;

Convergence

;

Polynôme

;

Relation récurrence

;

Equation transcendante

;

Equation différences

;

Problème valeur limite

;

Multigrille

;

Equation dérivée partielle

;

Problème valeur initiale

;

Mots-clés espagnols / Spanish Keywords

Análisis numérico

;

Matemáticas aplicadas

;

Operador no lineal

;

Método descomposición

;

Iteracción

;

Descomposición dominio

;

Convergencia

;

Polinomio

;

Relación recurrencia

;

Ecuación trascendente

;

Ecuación diferencias

;

Problema valor limite

;

Multigrilla

;

Ecuación derivada parcial

;

Problema valor inicial

;

Mots-clés d'auteur / Author Keywords

Adomian polynomials

;

Adomian decomposition method

;

Nonlinear operator

;

Localisation / Location

INIST-CNRS, Cote INIST : 15766, 35400018102765.0210

Nº notice refdoc (ud4) : 22650728



Faire une nouvelle recherche
Make a new search
Lancer la recherche
Bas